RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 5(89), Pages 97–116 (Mi umn7362)  

This article is cited in 5 scientific papers (total in 7 papers)

Themodynamics of gases and differential equations

S. K. Godunov


Full text: PDF file (1874 kB)

Bibliographic databases:
Received: 28.12.1958

Citation: S. K. Godunov, “Themodynamics of gases and differential equations”, Uspekhi Mat. Nauk, 14:5(89) (1959), 97–116

Citation in format AMSBIB
\Bibitem{God59}
\by S.~K.~Godunov
\paper Themodynamics of gases and differential equations
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 5(89)
\pages 97--116
\mathnet{http://mi.mathnet.ru/umn7362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=122351}
\zmath{https://zbmath.org/?q=an:0127.16301|0097.41001}


Linking options:
  • http://mi.mathnet.ru/eng/umn7362
  • http://mi.mathnet.ru/eng/umn/v14/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Shmul'yan, “Representation of Hermitian operators with improper scale subspace”, Math. USSR-Sb., 14:4 (1971), 554–564  mathnet  crossref  mathscinet  zmath
    2. K. V. Brushlinskii, A. V. Zabrodin, V. S. Ryabenkii, “S. K. Godunov v Institute prikladnoi matematiki”, Sib. zhurn. industr. matem., 7:2 (2004), 4–8  mathnet  mathscinet  zmath
    3. K. V. Brushlinskiǐ, V. G. Zhukov, M. K. Kerimov, “Academician SergeĭKonstantinovich Godunov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 50:1 (2010), 1–6  mathnet  crossref  mathscinet  adsnasa  isi  elib
    4. M. Ya. Ivanov, “Thermodynamically compatible conservation laws in the model of heat conducting radiating gas”, Comput. Math. Math. Phys., 51:1 (2011), 133–142  mathnet  crossref  mathscinet  isi  elib
    5. S. K. Godunov, “Thermodynamic formalization of the fluid dynamics equations for a charged dielectric in an electromagnetic field”, Comput. Math. Math. Phys., 52:5 (2012), 787–799  mathnet  crossref  mathscinet  isi  elib  elib
    6. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Russian Math. Surveys, 70:3 (2015), 561–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. E. A. Bondarev, A. F. Voevodin, K. K. Argunova, I. I. Rozhin, “The choice of the equation of state in mathematical models of pipeline transportation of natural gas”, Num. Anal. Appl., 10:3 (2017), 198–206  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук
    Number of views:
    This page:920
    Full text:419
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020